MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 45T-12L-RESR-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentioned system was shipped to (b)(4) (motion concepts distributor) on 08-may-2017 & was then sold to (b)(6) on (b)(6) 2017.The dealer stated that the incident is not because of any system malfunction.However, an injury has been involved in this incident so, we consider it as reportable event.
 
Event or Problem Description
On 21-feb-2020, motion concepts was notified by (b)(4) (motion concepts importer) that one of their dealers (b)(4 was notified of an incident that took place on (b)(6) 2020.The dealer reported that the system was struck by a public transport while trying to cross the road.Unfortunately, the system was tipped over on its back and the user was knocked out of the system and as per dealer he has unspecified fracture of lumbar vertebra.As of now the user is hospitalized and the dealer stated that the incident is not because of any system malfunction.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-12
concord, ontario L4K 3 C1
CA  L4K 3C1
MDR Report Key9828918
Report Number9615350-2020-00002
Device Sequence Number743230
Product Code ITI
UDI-Device Identifier00754014710065
UDI-Public00754014710065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number45T-12L-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient Weight47